# SDR ASAA2012021411108

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 20,274 hours, 6,371 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Part time: 20,274 hours, 6,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PRESSING RECALL AT EEP. FOR A SYSTEMS CHECK,  THE RIGHT PACK AMBER LIGHT ILLUMINATED ON OVERHEAD PER DIRECTION OF QRH.  LIGHT EXTINGUISHED ON MASTER CAUTION CLEAR.  PER QRH NO FURTHER ACTION REQUIRED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST FOR RT PACK REF MM 21-61-00.  CONTROLLER FAULTED FOR RT PACK TRIM CONTROL VALVE.  REPLACED RT PACK TRIM CONTROL VALVE PER AMM 21-51-10-400-801.  PERFORMED BITE CHECK 21-61-00-700-806-002 TO CLEAR FAULTS.  OPERATED RIGHT PACK NO LEAKS AT VALVE NOTED.  OPS NORMAL.  PERFORMED BITE NO FAULTS FOUND.
